THE GENERALISED DOUBLE HAHN SEQUENCE SPACE H?d
dc.contributor.author | Savasci, M. Yesilkayagil | |
dc.contributor.author | Basar, F. | |
dc.date.accessioned | 2024-08-04T21:02:04Z | |
dc.date.available | 2024-08-04T21:02:04Z | |
dc.date.issued | 2024 | |
dc.department | İnönü Üniversitesi | en_US |
dc.description.abstract | Suppose that theta is an element of {bp, r}. In this study, we introduce the generalised double Hahn sequence space H-theta(d) as an extension of generalised Hahn sequence space hd defined by Goes [J. Math. Anal. Appl. 39 (1972), 477-494]. We give some topological properties of this space. Then, we characterize the classes (H-theta(d) : W) of four dimensional infinite matrices, where W is an element of {C-theta, M-u, L-u, H-theta(d). Finally, we determine the alpha-dual of the space H-theta(d) and beta(bp)- and gamma-duals of the space H-r(d). | en_US |
dc.identifier.endpage | 114 | en_US |
dc.identifier.issn | 0231-6986 | |
dc.identifier.issn | 0862-9544 | |
dc.identifier.issue | 2 | en_US |
dc.identifier.startpage | 101 | en_US |
dc.identifier.uri | https://hdl.handle.net/11616/104447 | |
dc.identifier.volume | 93 | en_US |
dc.identifier.wos | WOS:001241626100003 | en_US |
dc.identifier.wosquality | N/A | en_US |
dc.indekslendigikaynak | Web of Science | en_US |
dc.language.iso | en | en_US |
dc.publisher | Comenius Univ, Sch Medicine | en_US |
dc.relation.ispartof | Acta Mathematica Universitatis Comenianae | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Sequence space | en_US |
dc.subject | matrix domain | en_US |
dc.subject | alpha- beta- and gamma-duals and matrix map-pings | en_US |
dc.title | THE GENERALISED DOUBLE HAHN SEQUENCE SPACE H?d | en_US |
dc.type | Article | en_US |